Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 68, NWS Jackson, MS

June 5, 2013Grenada County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 5, 2013, 1:49 PM CDT for Grenada County, Mississippi. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 1:49 PM CDT (18:49 UTC)
Expired
Jun 5, 2013, 3:45 PM CDT
In force
116 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Grenada County, MS

The radar

The Columbus AFB radar (KGWX), 128 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:15 PM CDTFLASH FLOODGrenada, MSSOME STREET FLOODING WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WGUS54 KJAN 051849
FFWJAN
MSC043-052045-
/O.NEW.KJAN.FF.W.0068.130605T1849Z-130605T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
149 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF GRENADA...

* UNTIL 345 PM CDT

* AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR GORE SPRINGS...OR 7
  MILES EAST OF GRENADA...MOVING NORTHEAST AT 15 MPH. ESTIMATED RADAR
  RAINFALL AMOUNTS...ON THE ORDER OF TWO INCHES...HAVE OCCURRED IN
  THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MISTERTON

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON ROADS IN AND AROUND THE CITY OF GRENADA...INCLUDING MONROE STREET
AT FAIRGROUND ROAD...VAN DORN BETWEEN COMMERCE AND POPLAR STREETS...
MOUND STREET AT JEFFERSON STREET...PEARL AT LYNCH STREET AND COUNTRY
CLUB ROAD JUST SOUTH OF EAST MONROE STREET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3387 8976 3387 8951 3386 8950 3373 8950
      3368 8951 3367 8988 3370 8988 3371 8989
      3390 8989 3390 8977

$$

BK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 11:21 AM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 5, 11:21 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT WED JUN 5 2013

.UPDATE...

THE FORECAST IS GENERALLY ON TRACK WITH ONLY A FEW ADJUSTMENTS
NECESSARY. PER 12Z JAN RAOB...A VERY UNSTABLE AIRMASS IS ANTICIPATED AS
WE GO INTO THE AFTERNOON. STEEP MID LEVEL LAPSE RATES AND RICH
BOUNDARY LAYER MOISTURE WILL YIELD SFC-BASED CAPE APPROACHING 4000
J/KG WITH DOWNDRAFT CAPE ~1200 J/KG...ALL MAKING FOR THE LIKELIHOOD OF
PULSE TYPE SEVERE STORMS IN THE WEAKLY-SHEARED ENVIRONMENT. THE
PRIMARY QUESTIONS SURROUND FOCUSING/LIFTING MECHANISMS FOR CONVECTIVE
INITIATION. THREE SUCH AREAS ARE ON THE FRINGES OF THE ARKLAMISS...A
MID LEVEL TROUGH AXIS AND FRONTAL BOUNDARY OVER NRN MS/NRN
AL...AN OUTFLOW BOUNDARY EMANATING FROM A DECAYING MCS OVER AR AND
COASTAL CONVERGENCE TAKING PLACE OVER SE LA/SRN MS ASSOC WITH
EASTERLY FLOW. HAVE RAISED POPS A BIT FOR THIS AFTERNOON AS LIFT FROM
THESE SOURCES MAY CAUSE RENEWED CONVECTIVE DEVELOPMENT OVER THE
FORECAST AREA...SUPPORTED BY THE LOCAL WRF AND HRRR MODELS. BASED ON
THE LATEST GUIDANCE...WILL EXPAND THE STRONG SVR WEATHER RISK AREA SOME.
/EC/

&&

.AVIATION...

VFR CONDITIONS WILL BE THE RULE THIS AFTERNOON...EXCEPT WHERE
VICINITY THUNDERSTORMS DEVELOP WITH IFR CEILINGS AND VISIBILITIES
LASTING A COUPLE HOURS IN THOSE AREAS. SCATTERED CONVECTION WILL
CONTINUE OVERNIGHT...ESPECIALLY OVERNIGHT AND MAINLY OVER THE NW
WHERE A COMPLEX OF THUNDERSTORMS WILL BE POSSIBLE. /GRG/

&&

.PREV DISCUSSION... /ISSUED 525 AM CDT WED JUN 5 2013/

SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
TRIED TO USE A BLEND OF MODEL GUIDANCE FOR THE SHORT TERM. THE NAM
SEEMS TO HAVE A BETTER HANDLE ON AREAS OF DEVELOPMENT TODAY. TWEAKED
THE MAV GUIDANCE SLIGHTLY...BUT STAYED REALLY CLOSE FOR POPS.
OTHERWISE MAV WAS GOOD FOR THE REST OF THE FORECAST PERIOD. A FEW
SHOWERS AND THUNDERSTORMS WERE LINGERING ALONG THE BOUNDARY IN THE
EAST AT THE START OF THE SHIFT...HOWEVER THE FRONT HAS SHIFTED EAST.
ANOTHER AREA OF THUNDERSTORMS DEVELOPED ALONG THE UPPER TROUGH AXIS
MOVING THROUGH MO/TN EARLY THIS MORNING IN THE NORTHEAST PORTIONS OF
THE CWA. THOSE STORMS WERE ALSO MOVING OUT OF THE AREA. NOT
ANTICIPATING RE-DEVELOPMENT AT THIS POINT...ALTHOUGH THE
LIGHTNING/INTENSITY WAS INCREASING AS THE STORMS DEVELOPED TO THE
NORTHEAST. DID NOT ADD A PRE-FIRST PERIOD TO THE ZONES...BUT KEPT
ISOLATED THUNDERSTORMS IN THE NORTH FOR THE NOWCAST THROUGH 12Z.
LOOKS LIKE THE WEATHER WILL BE QUIET ACROSS THE CWA FOR THE NEXT FEW
HOURS.

THE NEXT COMPLEX WAS MOVING THROUGH PLAINS THIS MORNING. MODELS
SUGGEST THERE MAY BE SOME THUNDERSTORMS IN THE NORTHWEST SECTIONS OF
THE CWA BY LATE AFTERNOON....WITH THE BEST INSTABILITY AND SEVERE
PARAMETERS EXPECTED ACROSS THE DELTA REGION THIS AFTERNOON. WILL
KEEP THE SAME WORDING IN THE HWO...THERE STILL MAY BE SOME STRONG TO
SEVERE STORMS WITH THE DIURNAL ACTIVITY THIS AFTERNOON. THE WAVE
OVER THE GULF WAS EXPECTED TO MOVE INLAND LATER TONIGHT. IT APPEARS
TO SLOW THE BOUNDARY/STORM COMPLEX DOWN...WITH SHOWERS AND
THUNDERSTORMS LIKELY TO CONTINUE INTO FRIDAY. RIGHT NOW...MODELS ARE
NOT SHOWING ANY HEAVY/EXCESSIVE RAINFALL AMOUNTS...BUT WILL HAVE TO
WATCH FOR NEW QPF AMOUNTS FOR THURSDAY/THURSDAY NIGHT.

LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY
SCATTERED SHOWERS/TSTORMS LIKELY ON FRIDAY AS A BOUNDARY MOVES
THROUGH WITH A SLIGHTLY DRIER WEEKEND EXPECTED AND NEAR NORMAL
TEMPERATURES. SLIGHTLY ABOVE AVERAGE TEMPS IN THE LOW 90S LOOK
PROBABLE FOR NEXT WEEK WITH MODEL DIFFERENCES MAKING PRECIP CHANCES
A TOUCH TRICKY.

OVERALL PATTERN WILL MIGRATE FROM A MODEST S/WV TROUGH OVER THE
GREAT LAKES AND EXTENDING AXIS ACROSS THE MID/LOWER MS VALLEY INTO A
SUBTLE S/WV NW FLOW TROUGHING REGIME OVER THE WEEKEND TO A WEAKLY
AMPLIFIED OMEGA BLOCK PATTERN AS A MODESTLY PROGGED 593DM RIDGE SETS
UP OVER S-CNTRL PLAINS BY EARLY NEXT WEEK AND SHIFTS OVER THE REGION
BY MID WEEK. 05/00Z GFS VS. 04/12Z EC SHOWED STRONGER MOMENTUM TO
WEEKEND BOUNDARY GETTING FARTHER SOUTH NEAR I-10 CORRIDOR AND
SLIDING A H7 SUB-TROPICAL RIDGE UNDER THE DEVELOPING H5 S-CNTRL
PLAINS RIDGE INDICATING WARMER AND DRIER CONDITIONS FOR THE WEEKEND
THROUGH MID WEEK. THE EC HAS BEEN SLOWER AND FARTHER WEST WITH THE
RIDGE, LEAVING THE DOOR OPEN FOR POTENTIAL NW FLOW MCS/S WITH
SEVERAL APPARENT INDICATIONS IN QPF MASS FIELDS. YET, HAVE TRENDED
TOWARDS 00Z GFS GIVEN MUCH BETTER AGREEMENT IN H7 AND H5 ENSEMBLE
MEAN/PERTURBATIONS OF HEIGHT FIELDS. LATEST 00Z EC COMING IN HAS
SHIFTED H5 RIDGE AXIS FARTHER EAST, HELPING INCREASE CONFIDENCE IN
HOTTER/DRIER FORECAST. THIS TREND WILL NEED TO BE MONITORED FOR
POTENTIAL NW SURPRISES IF RIDGE IS SLOWER TO BUILD IN.

SHOWERS/TSTORMS WILL BE A GOOD BET FRIDAY AHEAD OF THE WEAK BOUNDARY
AS ATMOSPHERE DESTABILIZES. IT'S NOT IMPOSSIBLE THAT SOME STORMS
COULD BE STRONG BUT THE BEST FORCING LOOKS TO BE EXITING EAST BEFORE
BEST AFTN DESTABILIZATION OCCURS. DEEPER MOISTURE SHOULD BE PUSHED
FARTHER SOUTH SO WILL ONLY CARRY SLIGHT CHANCE POPS SAT AFTN FOR FAR
SOUTH AREAS AS SEA-BREEZE ACTIVITY FLARES UP UNDER PREVAILING NW
FLOW. TEMPS SAT MRNG WILL MORE COMFORTABLE AS OF LATE WITH READINGS
DOWN IN THE LOW 60S. MOISTURE WILL REBOUND QUICKLY SUNDAY IN
RESPONSE TO STRONGER WAVE PASSING NORTH OF THE REGION WITH A HINT OF
AN EMBEDDED SMALLER WAVE IN THE NW FLOW OVER THE ARKLAMISS. HAVE
INCREASED POPS A TOUCH FOR W/NW AREAS IN PROXIMITY TO WAVE WHILE
LEAVING INTACT POPS FOR SOUTH AREAS AS SEA-BREEZE ACTION COMMENCES
AGAIN.

MONDAY THROUGH WEDNESDAY WILL START TO FEEL MORE LIKE SUMMER AS
HIGHS REACH INTO THE LOW 90S WITH A FEW SPOTS POSSIBLY IN THE MID
90S AS THE H7-5 RIDGE ATTEMPTS TO BUILD IN OVER THE ARKLAMISS.
TEMPERED TEMPS 1-2F DOWN WITH THE POTENTIAL OF RIDGE NOT BUILDING IN
AS FAST AS GFS ADVERTISED VS. EC AND INCREASED POPS BY 5% TO CARRY
SOME POTENTIAL FOR NW CONVECTION DEPENDING ON WHERE THE UNCAPPED,
DEEPER MOISTURE GRADIENT, AND SUBTLE S/WV TROUGHING TRAIN SETS UP
ALONG A NW/SE AXIS NEARBY. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  70  88  69 /  33  33  56  63
MERIDIAN      89  69  89  68 /  41  41  50  64
VICKSBURG     92  71  87  66 /  27  31  58  62
HATTIESBURG   91  70  91  70 /  51  51  36  30
NATCHEZ       90  71  88  68 /  35  35  48  36
GREENVILLE    91  73  86  68 /  34  56  64  58
GREENWOOD     91  71  88  68 /  35  55  67  64

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 5, 1:08 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
108 PM CDT WED JUN 5 2013

ARZ074-075-LAZ007>009-015-MSZ018-019-025>037-040>042-061815-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
ISSAQUENA-SHARKEY-YAZOO-
108 PM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO
60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL
BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
AND HEAVY DOWNPOURS CAPABLE OF PRODUCING LOCALIZED FLOODING.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP AGAIN
THURSDAY AHEAD OF AN APPROACHING COLD FRONT. THE PRIMARY RISKS WILL
BE 50 TO 60 MPH WINDS AND QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN
THURSDAY.

LAZ016-023>026-MSZ038-039-043>066-072>074-061815-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
108 PM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60
MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE
CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
HEAVY DOWNPOURS.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP AGAIN
THURSDAY AHEAD OF AN APPROACHING COLD FRONT. THE PRIMARY RISKS WILL
BE 50 TO 60 MPH WINDS AND QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN
THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Special weather statement, Jun 5, 1:17 PM CDT, 32 minutes before
MSZ030-051850-
CLAY MS-
117 PM CDT WED JUN 5 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
117 PM CDT WED JUN 5 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF PALA ALTO AT
118 PM CDT...MOVING NORTHEAST AT 15 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3381 8871 3369 8871 3369 8863 3368 8862
      3362 8885 3378 8894 3382 8885 3381 8872
TIME...MOT...LOC 1818Z 247DEG 13KT 3373 8879

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:26 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower49 min
Jun 5, 12:35 PM CDTFlash Flood WarningJANLeflore, Sunflower115 min
Jun 5, 12:39 PM CDTSevere Thunderstorm WarningJANWashington51 min
Jun 5, 12:54 PM CDTSevere Thunderstorm WarningJANWashington51 min
Jun 5, 12:59 PM CDTFlash Flood WarningJANWashington2 hr
Jun 5, 1:17 PM CDTSpecial Weather StatementJANClay33 min
Jun 5, 1:21 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery39 min
Jun 5, 1:35 PM CDTSevere Thunderstorm WarningJANWashington40 min
Jun 5, 1:35 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha40 min
Jun 5, 1:57 PM CDTSevere Thunderstorm WarningJANGrenada48 min
Jun 5, 2:03 PM CDTSevere Thunderstorm WarningJANWebster42 min
Jun 5, 2:11 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington49 min
Jun 5, 2:12 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha48 min
Jun 5, 2:15 PM CDTSevere Thunderstorm WarningJANClay45 min
Jun 5, 2:37 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery38 min
Jun 5, 2:41 PM CDTSevere Thunderstorm WarningJANHolmes49 min
Jun 5, 2:49 PM CDTSpecial Weather StatementJANLowndes46 min
Jun 5, 3:03 PM CDTSpecial Weather StatementJANChoctaw, Clay, Oktibbeha42 min
Jun 5, 3:09 PM CDTSevere Thunderstorm WarningJANHolmes, Yazoo51 min
Jun 5, 3:26 PM CDTSpecial Weather StatementJANLowndes29 min
Jun 5, 3:28 PM CDTSevere Thunderstorm WarningJANMadison47 min
Jun 5, 3:52 PM CDTSpecial Weather StatementJANAttala43 min
Jun 5, 4:05 PM CDTSpecial Weather StatementJANRankin45 min
Jun 5, 4:10 PM CDTSevere Thunderstorm WarningJANMadison, Rankin65 min
Jun 5, 4:33 PM CDTSpecial Weather StatementJANLamar32 min
Jun 5, 4:38 PM CDTSpecial Weather StatementJANJefferson62 min
Jun 5, 4:51 PM CDTSpecial Weather StatementJANLamar29 min
Jun 5, 5:11 PM CDTFlash Flood WarningJANHinds, Rankin3 hr
Jun 5, 5:25 PM CDTSpecial Weather StatementJANKemper, Lauderdale, Newton, Rankin, Scott, Simpson60 min
Jun 5, 6:25 PM CDTSpecial Weather StatementJANClarke, Covington, Jasper, Jefferson Davis, Jones60 min
Jun 5, 6:29 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones61 min
Jun 5, 6:39 PM CDTFlash Flood WarningJANJones2 hr
Jun 5, 6:46 PM CDTSevere Thunderstorm WarningJANCovington, Jones59 min
Jun 5, 6:51 PM CDTSevere Thunderstorm WarningJANJefferson Davis39 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.